Necessary and sufficient conditions for finally vanishing oscillatory solutions in second order delay equations

Bhagat Singh

Archivum Mathematicum (1989)

  • Volume: 025, Issue: 3, page 137-148
  • ISSN: 0044-8753

How to cite

top

Singh, Bhagat. "Necessary and sufficient conditions for finally vanishing oscillatory solutions in second order delay equations." Archivum Mathematicum 025.3 (1989): 137-148. <http://eudml.org/doc/18269>.

@article{Singh1989,
author = {Singh, Bhagat},
journal = {Archivum Mathematicum},
keywords = {nonoscillatory solutions},
language = {eng},
number = {3},
pages = {137-148},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Necessary and sufficient conditions for finally vanishing oscillatory solutions in second order delay equations},
url = {http://eudml.org/doc/18269},
volume = {025},
year = {1989},
}

TY - JOUR
AU - Singh, Bhagat
TI - Necessary and sufficient conditions for finally vanishing oscillatory solutions in second order delay equations
JO - Archivum Mathematicum
PY - 1989
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 025
IS - 3
SP - 137
EP - 148
LA - eng
KW - nonoscillatory solutions
UR - http://eudml.org/doc/18269
ER -

References

top
  1. N. P. Bhatia (1966), Some oscillation theorems for second order differential equations, J. Math. Anal. Appl. 15, 442-446. Zbl0144.11104MR0203164
  2. J. S. Bradley (1970), Oscillation theorems for a second order delay equation, J. Differential Equations, 8, 397-403. Zbl0212.12102MR0268482
  3. J. R. Graef (1977), Oscillation, nonoscillation, and growth of solutions of nonlinear functional differential equations of arbitrary order, J. Math. Anal. Appl. 60, 398-409. Zbl0377.34023MR0454249
  4. J. R. Graef, P. W. Spikes (1977), Asymptotic properties of functional differential equations of arbitrary order, J. Math. Anal. Appl. 60, 339-348. Zbl0377.34022MR0454248
  5. M. E. Hammett (1971), Nonoscillation properties of a nonlinear differential equation, Pгoc. Amer. Math. Soc. 30, 92-96. Zbl0206.38101MR0279384
  6. S. O. Londen (1973), Some nonoscillation theorems for a second order nonlinear differential equation, SIAM J. Math. Anal., 4, 460-465. Zbl0258.34036MR0333342
  7. B. Singh (1973), Oscitlation and nonoscillation of even order nonlinear delay-differential equations, Qualt. Appl. Math., 31, 343-349. MR0435557
  8. B. Singh (1975), Asymptotic nature of nonoscillatory solutions of nth order retarded differential equations, SIAM J. Math. Anal. Appl. 6, 784-795. MR0430474
  9. B. Singh (1976), Asymptotically vanishing oscillatory trajectories in second order retarded equations, SIAM J. Math. Anal. 7, 37-44. Zbl0321.34058MR0425308
  10. B. Singh (1976), General functional differential equations and their asymptotic oscillatory behavior, Yokohama Math. J. 24, 125-132. Zbl0361.34062MR0425309
  11. B. Singh (1975), Impact of delays on oscillation in general functional equations, Hiroshima Math.J. 5, 351-361. Zbl0317.34059MR0422822
  12. B. Singћ (1976), Forced nonoscillations in fourth order functional equations, Funkcial. Ekvac. 19, 227-237. MR0435558
  13. C. C. Travis (1972), Oscillation theorems for second order differential equations, Pгoc. Amer. Math. Soc. 31, 199-201. MR0285789
  14. T. Wallgren (1976), Oscillation of solutions of the differential equation y" + p(x)y = f(x), SIAM J. Math. Anal. 7, 848-857. Zbl0339.34042MR0427747

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.